# SDR V0XD12192017002

- Difficulty date: December 19, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 11,973 hours, 10,122 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707111
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT WEB BENEATH AFT DRAG ANGLE CRACKED.   REMOVED AND REPLACED THE WEB BENEATH AFT DRAG ANGLE IAW SRM 51-42-22, 51-42-21, 51-42-10,  51-42-06,  52-11-04,  51-11-04,  AND 51-25-16.
